Title: Stone theorem in c-asterisk-algebras
Authors: Hollevoet, J ×
Quaegebeur, Johan
Vankeer, S #
Issue Date: 1992
Publisher: Oxford univ press united kingdom
Series Title: Quarterly journal of mathematics vol:43 issue:170 pages:227-233
ISSN: 0033-5606
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science